VOL. 30 · NO. 4 | Winter 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 30 (4), (Winter 2000)
No abstract available
Articles
Fatima M. Azmi
Rocky Mountain J. Math. 30 (4), 1171-1206, (Winter 2000) DOI: 10.1216/rmjm/1021477346
KEYWORDS: Chern character, Dirac operator, Clifford variables, group action, 58G12, 19D55
No abstract available
Edoardo Ballico, Luciana Ramella
Rocky Mountain J. Math. 30 (4), 1207-1227, (Winter 2000) DOI: 10.1216/rmjm/1021477347
No abstract available
Robert Stephen Cantrell, Chris Cosner
Rocky Mountain J. Math. 30 (4), 1229-1236, (Winter 2000) DOI: 10.1216/rmjm/1021477348
KEYWORDS: upper and lower solutions, homogeneous Dirichlet problem, Nonlinear diffusion, principle of linearized stability, 35J65, 35K60
No abstract available
Ole Christensen, Chris Lennard, Christine Lewis
Rocky Mountain J. Math. 30 (4), 1237-1249, (Winter 2000) DOI: 10.1216/rmjm/1021477349
KEYWORDS: frames, perturbation of frames, 42C15
No abstract available
Doğan Çömez, Semyon Litvinov
Rocky Mountain J. Math. 30 (4), 1251-1263, (Winter 2000) DOI: 10.1216/rmjm/1021477350
KEYWORDS: 46L50, 47A35
No abstract available
José M. Gallardo
Rocky Mountain J. Math. 30 (4), 1265-1291, (Winter 2000) DOI: 10.1216/rmjm/1021477351
No abstract available
Ralf Jarisch, Otto Mutzbauer, Elias Toubassi
Rocky Mountain J. Math. 30 (4), 1293-1314, (Winter 2000) DOI: 10.1216/rmjm/1021477352
KEYWORDS: 20K21, 20K35
No abstract available
M.A. Khan
Rocky Mountain J. Math. 30 (4), 1315-1321, (Winter 2000) DOI: 10.1216/rmjm/1021477353
No abstract available
Ann Kizanis
Rocky Mountain J. Math. 30 (4), 1323-1341, (Winter 2000) DOI: 10.1216/rmjm/1021477354
KEYWORDS: Archimedean $l$-group, epicomplete object, weak unit, 06F20, 18A20, 46A40
No abstract available
Belgin Korkmaz
Rocky Mountain J. Math. 30 (4), 1343-1380, (Winter 2000) DOI: 10.1216/rmjm/1021477355
No abstract available
R. Lowen, M. Sioen
Rocky Mountain J. Math. 30 (4), 1381-1419, (Winter 2000) DOI: 10.1216/rmjm/1021477356
No abstract available
W. May, P. Zanardo
Rocky Mountain J. Math. 30 (4), 1421-1436, (Winter 2000) DOI: 10.1216/rmjm/1021477357
KEYWORDS: 13C05, 13B35
No abstract available
Kent M. Neuerburg
Rocky Mountain J. Math. 30 (4), 1437-1463, (Winter 2000) DOI: 10.1216/rmjm/1021477358
No abstract available
May Nilsen
Rocky Mountain J. Math. 30 (4), 1465-1479, (Winter 2000) DOI: 10.1216/rmjm/1021477359
KEYWORDS: 46L05
No abstract available
Michael D. O'Neill
Rocky Mountain J. Math. 30 (4), 1481-1501, (Winter 2000) DOI: 10.1216/rmjm/1021477360
KEYWORDS: extremal length, second variation, Brennan's conjecture, 30C35, 30C70
No abstract available
Index
Rocky Mountain J. Math. 30 (4), 1503-1506, (Winter 2000) DOI: 10.1216/rmjm/1021477361
No abstract available
Back to Top